Alert archive / Michigan / Heat Advisories in 2018

Heat Advisory 2, NWS Gaylord, MI

June 30, 2018

NWS Gaylord, MI issued this heat advisory at Jun 30, 2018, 4:12 AM EDT. It took effect at Jun 30, 2018, 11:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2018, 4:12 AM EDT (08:12 UTC)
In effect from
Jun 30, 2018, 11:00 AM EDT
Expired
Jul 1, 2018, 3:28 AM EDT
In force
16 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

684 
WWUS73 KAPX 300812
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
412 AM EDT Sat Jun 30 2018

MIZ016>036-041-042-301615-
/O.CON.KAPX.EH.W.0001.180630T1500Z-180701T1200Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, Gaylord, Atlanta, Alpena, 
Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, 
Manistee, Cadillac, Lake City, Houghton Lake, West Branch, 
Tawas City, Gladwin, and Standish
412 AM EDT Sat Jun 30 2018

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 8 AM EDT SUNDAY...

* High temperatures in the mid to upper 90s expected across most
  of northern Lower Michigan this afternoon with heat indices of 
  100 to 105 degrees. 

* Warm and muggy conditions will continue through tonight.

* There is a chance for additional heat advisories Sunday. 

IMPACTS...

* Heat illnesses are possible for those spending prolonged time 
  outdoors or without air conditioning. 

* Children and the elderly are most susceptible to the heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

 To reduce risk during outdoor work...the occupational safety
and health administration recommends scheduling frequent rest
breaks in shaded or air conditioned environments. Anyone overcome
by heat should be moved to a cool and shaded location.   Heat
stroke is an emergency...call 9 1 1.

 An Excessive Heat Warning means that a prolonged period of
dangerously hot temperatures will occur. The combination of hot
temperatures and high humidity will combine to create a dangerous
situation in which heat illnesses are likely. Drink plenty of
fluids...stay in an air-conditioned room...stay out of the sun...
and check up on relatives and neighbors.

 Young children and pets should never be left unattended in
vehicles under any circumstances.  This is especially true during
warm or hot weather when car interiors can reach lethal
temperatures in a matter of minutes.

&&

$$

MIZ008-015-301615-
/O.NEW.KAPX.HT.Y.0002.180630T1500Z-180701T1200Z/
Chippewa-Mackinac-
Including the cities of Sault Ste. Marie and St. Ignace
412 AM EDT Sat Jun 30 2018

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT
SUNDAY...

The National Weather Service in Gaylord has issued a HEAT
ADVISORY, which is in effect from 11 AM this morning to 8 AM EDT
Sunday. 

* TEMPERATURE...Many areas will feel high temperatures into the
  upper 80s and lower 90s, with heat indices into the middle 90s.
 
* IMPACTS...Warm and muggy conditions will continue through 
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

   Take extra precautions...if you work or spend time outside.
When possible...reschedule strenuous activities to early morning
or evening. Know the signs and symptoms of heat exhaustion and
heat stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

   To reduce risk during outdoor work...the occupational safety
and health administration recommends scheduling frequent rest
breaks in shaded or air conditioned environments. Anyone overcome
by heat should be moved to a cool and shaded location.   Heat
stroke is an emergency...call 9 1 1.

&&

$$
3 follow-up statements
427 
WWUS73 KAPX 301401
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
1001 AM EDT Sat Jun 30 2018


MIZ016>036-041-042-302200-
/O.CON.KAPX.EH.W.0001.180630T1500Z-180701T1200Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, Gaylord, Atlanta, Alpena, 
Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, 
Manistee, Cadillac, Lake City, Houghton Lake, West Branch, 
Tawas City, Gladwin, and Standish
1001 AM EDT Sat Jun 30 2018

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 AM EDT
SUNDAY...

* High temperatures in the 90s expected across northern Lower
  Michigan this afternoon with heat indices of 100 to 105 degrees.
  heat indices will be lower along the immediate Lake Michigan
  coastline.
 
* Warm and muggy conditions will continue through tonight.

* There is a chance for additional heat advisories Sunday.

IMPACTS...

* Heat illnesses are possible for those spending prolonged time 
  outdoors or without air conditioning. 

* Children and the elderly are most susceptible to the heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To reduce risk during outdoor work...OSHA recommends scheduling 
frequent rest breaks in shaded or air conditioned environments. 
Anyone overcome by heat should be moved to a cool and shaded 
location. Heat stroke is an emergency...call 9 1 1.

An Excessive Heat Warning means that a prolonged period of
dangerously hot temperatures will occur. The combination of hot
temperatures and high humidity will combine to create a dangerous
situation in which heat illnesses are likely. Drink plenty of
fluids...stay in an air-conditioned room...stay out of the sun...
and check up on relatives and neighbors.

&&

$$

MIZ008-015-302200-
/O.CON.KAPX.HT.Y.0002.180630T1500Z-180701T1200Z/
Chippewa-Mackinac-
Including the cities of Sault Ste. Marie and St. Ignace
1001 AM EDT Sat Jun 30 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* TEMPERATURE...Much of eastern upper Michigan will see high
  temperatures into the middle 80s to around 90 degrees, with 
  heat indices into the middle 90s.
 
* IMPACTS...Warm and muggy conditions will continue through 
  tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When 
possible...reschedule strenuous activities to early morning or 
evening. Know the signs and symptoms of heat exhaustion and heat 
stroke. Wear light weight and loose fitting clothing when possible
and drink plenty of water.

&&

$$

JZ
810 
WWUS73 KAPX 301955
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
355 PM EDT Sat Jun 30 2018


MIZ016>036-041-042-010400-
/O.CON.KAPX.EH.W.0001.000000T0000Z-180701T1200Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, Gaylord, Atlanta, Alpena, 
Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, 
Manistee, Cadillac, Lake City, Houghton Lake, West Branch, 
Tawas City, Gladwin, and Standish
355 PM EDT Sat Jun 30 2018

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 AM EDT
SUNDAY...

* High temperatures in the 90s to around 100 degrees in northern
  Lower Michigan late this afternoon with heat indices of 100 to
  115 degrees.

* Warm, muggy, and stifling conditions will continue through 
  tonight.

IMPACTS...

* Heat illnesses are possible for those spending prolonged time 
  outdoors or without air conditioning. 

* Children and the elderly are most susceptible to the heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To reduce risk during outdoor work...OSHA recommends scheduling
frequent rest breaks in shaded or air conditioned environments.
Anyone overcome by heat should be moved to a cool and shaded
location. Heat stroke is an emergency...call 9 1 1.

An Excessive Heat Warning means that a prolonged period of
dangerously hot temperatures will occur. The combination of hot
temperatures and high humidity will combine to create a dangerous
situation in which heat illnesses are likely. Drink plenty of
fluids...stay in an air-conditioned room...stay out of the sun...
and check up on relatives and neighbors.

&&

$$

MIZ008-015-010400-
/O.CON.KAPX.HT.Y.0002.000000T0000Z-180701T1200Z/
Chippewa-Mackinac-
Including the cities of Sault Ste. Marie and St. Ignace
355 PM EDT Sat Jun 30 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* TEMPERATURE...Most of eastern upper Michigan will see high 
  temperatures into the middle 80s to around 90 degrees, with heat
  indices into the middle 90s. 

* IMPACTS...Warm and muggy conditions will continue through 
  tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

JZ
884 
WWUS73 KAPX 010728
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
328 AM EDT Sun Jul 1 2018

MIZ016>036-041-042-011530-
/O.CAN.KAPX.EH.W.0001.000000T0000Z-180701T1200Z/
/O.NEW.KAPX.HT.Y.0003.180701T0800Z-180702T0000Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, Gaylord, Atlanta, Alpena, 
Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, 
Manistee, Cadillac, Lake City, Houghton Lake, West Branch, 
Tawas City, Gladwin, and Standish
328 AM EDT Sun Jul 1 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IS CANCELLED...

The National Weather Service in Gaylord has issued a HEAT
ADVISORY, which is in effect until 8 PM EDT this evening. The
EXCESSIVE HEAT WARNING has been cancelled. 

* High temperatures in the upper 80s to middle 90s in northern
  Lower Michigan this afternoon with heat indices of 95 to 105
  degrees.  

IMPACTS...

* Heat illnesses are possible for those spending prolonged time 
  outdoors or without air conditioning. 

* Children and the elderly are most susceptible to the heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To reduce risk during outdoor work...OSHA recommends scheduling
frequent rest breaks in shaded or air conditioned environments.
Anyone overcome by heat should be moved to a cool and shaded
location. Heat stroke is an emergency...call 9 1 1.

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

   Take extra precautions...if you work or spend time outside.
When possible...reschedule strenuous activities to early morning
or evening. Know the signs and symptoms of heat exhaustion and
heat stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

   To reduce risk during outdoor work...the occupational safety
and health administration recommends scheduling frequent rest
breaks in shaded or air conditioned environments. Anyone overcome
by heat should be moved to a cool and shaded location.   Heat
stroke is an emergency...call 9 1 1.

&&

$$

MIZ008-015-010830-
/O.CAN.KAPX.HT.Y.0002.000000T0000Z-180701T1200Z/
Chippewa-Mackinac-
Including the cities of Sault Ste. Marie and St. Ignace
328 AM EDT Sun Jul 1 2018

...HEAT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the HEAT
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this heat advisory went out at Jun 30, 3:53 AM EDT, 19 minutes earlier.

Area forecast discussion, Jun 30, 3:53 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
353 AM EDT Sat Jun 30 2018

.NEAR TERM...(Today through Tonight)
Issued at 341 AM EDT Sat Jun 30 2018

Impactful weather: Even hotter. Again, still need to address
thunderstorm chances.

Pattern synopsis and forecast:

Broad upper level ridging has shifted to covering nearly half of the
eastern conus, with the greatest heat and humidity along and west of
the ridge axis that extended through the western Great Lakes, and
behind a warm front that's exact location is fairly muddled by the
Great Lakes (H8 temperatures of +24C to +26C). However, based on the
current convective activity traversing Lake Superior, it's likely
held up at the srn coastline of Lake Superior, unable to press
through it's cold waters. The convection is occurring within the
gradients of steeper lapse rates aloft, instability and wind shear,
and buried in the LLJ. The LLJ and a few weak vort maxes were
resulting in pockets of showers and thunderstorms, the strongest of
which was expanding across MN ahead of low pressure and a cold
front.

Mid level heights rise a bit more today, with stronger low level
flow already occurring aloft, continue to advect in the maximum heat
by daybreak. Today's H8 temps will be a near record +24C which will
translate to well into the 90s and quite possible surpassing 100F in
spots in nrn lower with mid 80s to lower 90s in eastern upper
(cooler Lake Michigan coastal areas with winds coming off Lake
Michigan). Combined with dew points in the low 70s, heat indices in
many areas of nrn lower will be in excess of 100F and well into the
90s for a decent portion of eastern upper. Outside of some morning
stratus possibly expanding through daybreak then burning off, and
some possible convective debris in eastern upper tied to expanding
convection from MN/western Lake Superior, plenty of sun is expected
by afternoon with good daytime heating. Will keep existing heat
headlines as is in nrn lower, but hoist a heat advisory for eastern
upper in conjunction with MQT. While there will be loads of
instability aloft, it will be capped off by too much warm air below
that instability. Hence, there is too much convective inhibition for
any chance at showers and storms today.

Heading into tonight, the first thought would be to slow down the
arrival of possible showers and storms associated with the upstream
shortwave and slow moving cold front. The wave shears off to the
north and the cold front only makes it into far western Lake
Superior, far NW WI and Iowa. The LLJ is much weaker than the last
couple of days, with the main forcing from DPVA and upper jet right
entrance region divergence is seemingly too far west. Feel like
there still has to be at least a small chance for convection due to
a weak signal in that same LLJ bringing at least some moisture
convergence in an unstable environment (MUCAPES around 2000j/kg).

A warm night tonight with upper half of the 60s in eastern upper,
and in the lower half of the 70s in nrn lower (one of the criteria
to extend heat advisories into the night).

&&

.SHORT TERM...(Sunday through Monday)
Issued at 341 AM EDT Sat Jun 30 2018

...Severe Thunder Sunday? Clearing Monday...

High Impact Weather Potential...After the heat of the last two days,
it looks like with a cool front moving through the region, will kick
off a slight risk of severe thunderstorms over most of the
forecast area probably Sunday evening.

Pattern Synopsis/Forecast...The 500 mb ridge begins to break down
during the day with the 500 mb shortwave trough to the west pushing
the ridge out of the way. This begins to push the sfc low (1005 mb)
and a decent cold front through the Northern Plains, and into the
Upper Great Lakes. Shear begins to increase in the 0-6km layer from
23knots to 35 knots by 03z/Mon. Thunderstorms will move through the
region with this system, possibly severe by the evening. HOwever, by
09z/Monday it looks the system should be out of the forecast area,
clearing out the weather for the day on Monday as high pressure
builds into the region with a decent amount of dry air. This will
keep the region dry through the night and into Tuesday morning.
Temperatures will again be in the mid to upper 80s as the 850 mb
temperatures run into the upper teens C. However, with the drier air
the dewpoint is expected to be in the lower 60s F so the apparent T
should remain much closer to the actual temperatures.

Primary Forecast Concerns...Thunderstorms Sunday late
afternoon/evening look to be the main concern, looks to be the best
setup we have had in a while for severe thunderstorms as the front
moves into the region with the 500 mb jet streak oriented sw-ne and
the sfc low dropping into the Upper Great Lakes by the evening. The
outlook by SPC for that would indicate (as well as the what was
described earlier) that multi-cell storms evolving into lines or
clusters and produce straight line, damaging winds.

.LONG TERM...(Monday night through Friday)
Issued at 341 AM EDT Sat Jun 30 2018

...Continued Warm, Thunder in the Future?...

Extended (Tuesday through Friday)... Tuesday/Wednesday has some
uncertainty as the 500 mb pattern shows a building ridge over the
eastern half of the country, with the Upper Great Lakes on the edge
of the dirty ridge. Moisture looks to get pumped north out of the
Gulf States and into the Upper Great Lakes, so that by late Tuesday
and late Wednesday the diurnal processes will kick off showers and
thunderstorms. The uncertainty is that the strength of the ridge and
the lower 850 mb temperatures look to create better capping. Models
do show 500mb shortwave troughs pushing through the flow around the
ridge, and with the weaker sfc pattern, the ability for lake breezes
to be present (and the boundaries they form) so the pulse
thunderstorms can get going. Thursday may feature a more organized
front and focus for the thunderstorms. Even though the front looks
to be more organized, the models are showing differing amounts of
convection. So it is possible that a good portion of the region
doesn't get anything. Friday looks dry as both the major models have
the ridges (sfc and aloft) beginning to build back in, and with the
ridges, dry air clearing things out again.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1139 PM EDT Fri Jun 29 2018

Dome of very warm air and humidity stretches from the Great Lakes
southward and has effectively capped off the atmosphere across
the region. A bit more active weather (showers and thunderstorms)
continue to our northwest and north across Lake Superior along
the northern fringe of the heat dome from the upper Midwest into
Canada. Expectation remains for that main weather activity to
remain to our north through at least Saturday maintaining solid
VFR flight conditions at the terminal sites. That said, there is
an outside chance for a round of showers and storms to develop to
our north tonight and drop down into the region overnight into
Saturday, which would of course change things. But again, that's
not the expectation right now and current TAF forecasts reflect
solid VFR weather.

A period of LLWS is expected overnight, followed by some modest
SW wind gustiness on Saturday.

&&

.MARINE...
Issued at 341 AM EDT Sat Jun 30 2018

A core of stronger low level winds was over the region early this
morning, and was leading to advisory level wind speeds across many
nearshore waters, especially Lake Michigan and the Straits region.
This core of winds weakens by daybreak, but then increases again
this evening, resulting in the advisory being extended for portions
of Lake Michigan. Advisories may be needed yet again for Sunday,
ahead of an approaching cold front that has a good chance of
bringing in showers and thunderstorms, with some of those storms
possibly becoming severe, with damaging winds being the primary
threat. The pressure gradient weakens with and behind the cold front
for late Sunday night and Monday.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...EXCESSIVE HEAT WARNING from 11 AM this morning to 8 AM EDT
     Sunday for MIZ016>036-041-042.
     HEAT ADVISORY from 11 AM this morning to 8 AM EDT Sunday for
     MIZ008-015.
LH...SMALL CRAFT ADVISORY until 7 AM EDT this morning for LHZ345-346.
LM...SMALL CRAFT ADVISORY until 7 AM EDT this morning for LMZ342.
     SMALL CRAFT ADVISORY until 11 PM EDT this evening for LMZ341-
     344>346.
LS...SMALL CRAFT ADVISORY until 7 AM EDT this morning for LSZ321.
&&

NEAR TERM...SMD
SHORT TERM...JL
LONG TERM...JL
AVIATION...BA
MARINE...SMD
Hazardous weather outlook, Jun 29, 10:10 PM EDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1010 PM EDT Fri Jun 29 2018

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-301000-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
1010 PM EDT Fri Jun 29 2018

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Tonight.

There is a chance for thunderstorms across eastern upper
Michigan. An isolated severe storm is possible, with damaging
winds to 60 mph and large hail to 1 inch in diameter.

An Air Quality Alert is in effect for Leelanau, Benzie, Manistee,
and Grand Traverse counties. Please see the ongoing Air Quality
Alert product for further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is another small possibility of thunderstorms Saturday and
Saturday night, before chances increase Sunday and Sunday night.
A few of these storms could produce damaging winds and large hail,
particularly across eastern Upper Michigan and northwest Lower
Michigan.

Very warm temperatures and high humidity will lead to excessive
heat across northern Lower Michigan over the weekend, particularly
on Saturday. Please see ongoing warning for further details.

An Air Quality Alert remains in effect for Leelanau, Benzie,
Manistee, and Grand Traverse counties. Please see the ongoing Air
Quality Alert product for further details.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 1:27 PM EDTSpecial Weather StatementAPXLuce48 min
Jun 30, 1:30 PM EDTSpecial Marine WarningAPX67 min
Jun 30, 1:49 PM EDTSevere Thunderstorm WarningAPXChippewa26 min

Nearby

Heat Advisories in Michigan, 2018Every heat advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.